# SDR 98ZZZX2188

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC573
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Plugged
- Location: Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ASSISTING OPERATOR WITH MAINTENANCE, FOUND 40-50 GALLONS OF WATER IN AIRCRAFT BELLY BELOW FLOORBOARDS.  SAS SERVO UNIT COMPLETELY SUBMERGED.  FUSELAGE DRAINS CLOGGED.  CLEANED DRAINS.  REMOVED WATER AND DIRT.  REPLACED SERVO.  AIRCRAFT USED TO HAVE FREIGHT.
